Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

The right side of my labia burns and tingles.

The right side of my labia burns and tingles,it s a constant pain. I ve had this for over a month now and nothing seems to be helping except the tylnol #2 I m taking for my wrist fracture I sustained in January. When it first started the right side of my labia throbbed so badly I was in tears and tried ice to relieve the pain. 2 days later I went to get my pap test done and told my doctor I had burning and he prescribed me anti fungal cream and pills for what he thought was bacterial vaginosis and use for 7 pap results were normal. I went back after that still suffering and he prescribed me ciproflaxin twice a day for 7days.Still I m suffering.I have no sores or lesions,just a constant burning pain under the skin.(kinda like how your throat feels when it s got a cold is best how to describe the feeling) I have no problems having sex with my husband as it does not hurt and it doesn t hurt when I touch it. I ve heard about labia nerve pain could this be what it is ? I am desperate for answers. I want this pain gone!
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  831
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The kind of problem you have described matches with the symptoms of labia nerve pain. Antifungals or antibiotics are not likely to help you. You should take tab. Gabapentin for relief. Tab. Methylcobalamin may also be added for neural pain.
Dr. Rakhi Tayal

Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor